# SDR SWAA2023021704313

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8792Q
- Make and model: Boeing 737-8
- Aircraft serial: 67774
- Aircraft time: 746 hours, 384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE LOWER EMERGENCY EXIT LIGHT COVER DETACHED.<[01] SECURED LENS ASSY. PER AMM 33-51-04.
